# SDR 08FDEA01819

- Difficulty date: May 12, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 311N51932
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NUMBER TWO LEFT FORWARD STRUT SKIN CUT OUT AT ACCESS PANEL 443GL   FOUND CORROSION, FROM PPS 100 TO PPS 126.  EVALUATE AND RECTIFY.  REPLACED PYLON NUMBER TWO STRUT SKIN CUT OUT PANEL 443GL IN ACCORDANCE WITH   BOEING DRAWING 311N5002 AND SRM 51-10-02 REVISION 93.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100 CRITERIA.
